Proceedings of the Japan Academy, Series A, Mathematical Sciences

Branching of singularities for degenerate hyperbolic operators and Stokes phenomena

Kazuo Amano

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 5 (1980), 206-209.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516863

Digital Object Identifier
doi:10.3792/pjaa.56.206

Mathematical Reviews number (MathSciNet)
MR580081

Zentralblatt MATH identifier
0471.35003

Subjects
Primary: 35L67: Shocks and singularities [See also 58Kxx, 76L05]

Citation

Amano, Kazuo. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 5, 206--209. doi:10.3792/pjaa.56.206. https://projecteuclid.org/euclid.pja/1195516863


Export citation

References

  • [1] S. Alinhac: Branching of singularities for a class of hyperbolic operators. Indiana Univ. Math. J., 27, 1027-1037 (1978).
  • [2] H. Kumano-go, K. Taniguchi, and Y. Tozaki: Multiproducts of phase functions for Fourier integral operators with an application. Comm. in P.D.E., 3, 349-380 (1978).
  • [3] G. Nakamura and H. Uryu: Parametrix of certain weakly hyperbolic operators (to appear).
  • [4] K. Okubo and M. Kohno: Asymptotic Expansions. Kyoiku Shuppan, Tokyo (1976) (in Japanese).
  • [5] K. Taniguchi and Y. Tozaki: A hyperbolic equation with double characteristics which has a solution with branching singularities (to appear).
  • [6] W. Wasow: Asymptotic Expansions for Ordinary Differential Equations. Interscience (1965).

See also

  • Part II: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 3 (1981), 164--167.
  • Part III: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, III. Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 10 (1982), 432--435.
  • Part IV: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, IV. Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 2 (1983), 47--50.